DOI QR코드

DOI QR Code

Convergence in Probability for Weighted Sums of Fuzzy Random Variables

Joo, Sang-Yeol;Hyun, Young-Nam

  • 발행 : 2005.08.01

초록

In this paper, we give a sufficient condition for convergence in probability of weighted sums of convex-compactly uniformly integrable fuzzy random variables. As a result, we obtain weak law of large numbers for weighted sums of convexly tight fuzzy random variables.

키워드

Fuzzy random variables;Convergence in probability;Tightness;Weighted sums

참고문헌

  1. Goetschel, R. and Voxman, W.(1986). Elementary fuzzy calculus, Fuzzy Sets and Systems, Vol. 18, 31-43 https://doi.org/10.1016/0165-0114(86)90026-6
  2. Guan L. and Li, S.(2004). Laws of large numbers for weighted sums of fuzzy set-valued random variables, International Journal of Uncertainty, Fuzziness and Knowledge Based Systems, Vol. 12, 811-825 https://doi.org/10.1142/S0218488504003223
  3. Joo, S. Y.(2002). Strong law of large numbers for tight fuzzy random variables, Journal of the Korean Statistical Society, Vol. 31, 129-140
  4. Joo, S. Y. and Kim, Y. K.(2000). The Skorokhod topology on space of fuzzy numbers, Fuzzy sets and Systems, Vol. 111, 497-501 https://doi.org/10.1016/S0165-0114(98)00185-7
  5. Joo, S. Y. and Kim, Y. K. and Kwon, J. S.(to appear). Strong convergence for weighted sums of fuzzy random sets, Information Sciences
  6. Kim, Y. K.(2001). Compactness and convexity on the space of fuzzy sets, Journal of Mathematical Analysis and Applications, Vol. 264, 122-132 https://doi.org/10.1006/jmaa.2001.7658
  7. Kim, Y. K.(2004). Compactness and convexity on the space of fuzzy sets II, Nonlinear Analysis. Vol. 57, 639-653 https://doi.org/10.1016/j.na.2004.03.005
  8. Kim, Y. K.(2004). Weak convergence for weighted sums of level-continuous fuzzy random variables, Journal of Fuzzy Logic and Intelligent Systems, Vol. 14, 852-856 https://doi.org/10.5391/JKIIS.2004.14.7.852
  9. Klement, E. P. Puri, M. L. and Ralescu, D. A.(1986). Limit theorems for fuzzy random variables, Proc. Roy. Soc. Lond. Ser. A, Vol. 407, 171-182
  10. Molchanov, I.(1999). On strong laws of large numbers for random upper semicontinuous, Journal of Mathematical Analysis and Applications. Vol. 235, 349-355 https://doi.org/10.1006/jmaa.1999.6403
  11. Proske, F. and Puri, M. L.(2002). Strong laws of large numbers for Banach space valued fuzzy random variables, Journal of Theoretical Probability. Vol. 15, 543-551 https://doi.org/10.1023/A:1014823228848
  12. Puri, M. L. and Ralescu, D. A.(1986). Fuzzy random variables, Journal of Mathematical Analysis and Applications. 114 , 402-422
  13. Taylor, R. L. and Inoue, H.(1997). Laws of large numbers for random sets, Random sets: Theory and Applications, IMA Vol. 97, Springer, New York, 347-366
  14. Taylor, R. L. Seymour, L. and Chen, Y.(2001). Weak laws of large numbers for fuzzy random sets, Nonlinear Analysis, Vol. 47, 1245-1256 https://doi.org/10.1016/S0362-546X(01)00262-0
  15. Uemura, T.(1993). A law of large numbers for random sets, Fuzzy Sets and Systems, Vol. 59, 181-188 https://doi.org/10.1016/0165-0114(93)90197-P
  16. Inoue, H.(1991) A strong law of large numbers for fuzzy random sets, Fuzzy Sets and Systems, Vol. 41, 285-291 https://doi.org/10.1016/0165-0114(91)90132-A
  17. Joo, S. Y.(2004). Weak law of large numbers for fuzzy random variables, Fuzzy Sets and Systems, Vol. 147, 453-464 https://doi.org/10.1016/j.fss.2004.02.005